Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had depo injection. Experiencing sickness. Pregnancy test negative. Having bleeding. Suggest

Hello, I'm on the depo injection and I've been experiencing sickness, even the smell of food makes me vomit. I've had really bad diarrhea that is just stopping. I've recently read a post on this site about it could be having withdrawal symptoms from not taking the depo but I'm not due for another untill May. I've took a pregnancy test as I've known people to fall pregnant while on the depo but it came back negative, I'm not wondering if I took the test to early and am I pregnant? I still bleed while on the depo, and I had a few spots of blood that lasted round about 3 days last week. Please help.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi, thanks for the query

Feeling sick, nausea and vomiting can occur due to progesterone hormone in depo injections. Also,irregular bleeding is one of the major side effects of this injections.

In my opinion, you should use symptomatic treatment in form of antiemetics and haemostatics to control vomiting and bleeding respectively.

Hope this information is helpful and informative to you. If you have any further query you can directly reach out to me on the following URL:
Answered: Fri, 12 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor